About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 213659, 7 pages
http://dx.doi.org/10.1155/2013/213659
Research Article

Block Preconditioned SSOR Methods for -Matrices Linear Systems

School of Mathematics and Statistics, Hexi University, Zhangye, Gansu 734000, China

Received 9 January 2013; Accepted 12 March 2013

Academic Editor: Hak-Keung Lam

Copyright © 2013 Zhao-Nian Pu and Xue-Zhong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a block preconditioner and consider block preconditioned SSOR iterative methods for solving linear system . When is an -matrix, the convergence and some comparison results of the spectral radius for our methods are given. Numerical examples are also given to illustrate that our methods are valid.